... they have me on januvia to see if it helps I watch what I eat and still have it over 200 in the morning I have issues with wanting food. I'm not hungry at all not sure if it's normal I have a lot of numbness in my hands my legs and back hurts so bad most of the times any advice ?
Diabetes, Type 2 - I am type 2 diabetes and. Was on metformin which gave my. Rash and bad diarrhea?
- 15 Oct 2014 by mariescott1234
- 16 October 2014
You have got to get that blood sugar down. Any time its 200 for more then 5 min it starts damaging tissue. It doesn't sound like your dr is being aggressive enough. What kind of diet are you on? Do you get exercise? Do you drink plenty of water? If the januvia isn't getting down, he needs to add something else. You need to cut some calories from your diet too. If you're not seeing an endocrinologist you should. They are the experts in treating diabetes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is it possible that Metformin could cause my feet to swell and I developed red rash on my lower leg?
Posted 25 Sep 2011 • 1 answer
Posted 25 Feb 2013 • 42 answers
Metformin - Hi, I was diagnosed with type 2 diabetes end of August. The Bydureon they put me on gave
Posted 6 Oct 2013 • 2 answers
Posted 12 Nov 2013 • 1 answer
Posted 23 Sep 2014 • 2 answers